# SDR CALA9800549

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN VERTICAL STABILIZER NR 6 RIB AT STRINGER 3L.  THE CRACK WAS STOP DRILLED, DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 55-30-4, 51-10-6, AND 51-30-2.
